Red face 24/7

Discussion in 'Men's Health Forum' started by kenseth17cd, Feb 20, 2013.

  1. mikes75

    mikes75 Junior Member

    4 weeks into my test E cycle of 500mg/week I noticed an increased flushed face and also any kind of strenuous work would bring about an extremely flushed face and very warm to the touch. I donated a pint of blood and my symptoms have all but gone away. I am now in week 8.

    TESTOSTERONE NATION | Red Face - Page 1
     
  2. kevinmhuis

    kevinmhuis Junior Member

    hi so i have the same problem as kenseth..my face is constantly red. its looks better in the morning when im calm but as the day goes on it gets worse. I use to have a hot face when i got out of the shower but i used moisturizer every day and that went away. I know its because of social anxiety because as soon as i got anxiety my face began to turn red. Now the reason im mssging you is because i noticed that u asked kenseth if he has every taken accutane. Now i have been on accutane. will this have an affect on my facial redness? thank you for your time. i aprreciate it
     
  3. kevinmhuis

    kevinmhuis Junior Member

    my previou message was intended for handle2. for some reason i forgot to mention that lol..if anyone knows the answer to this tho please reply!
     
  4. Handle2

    Handle2 Member

    Perhaps the majority of people with naturally fair skin end up with permanent facial redness and frequent facial flushing as a side effect of Accutane. This is because Accutane damages the deep blood vessels in the face and thins the epidermis which makes the superficial vessels much more obvious.
     
  5. keivnmhuis

    keivnmhuis Junior Member

    hey kenseth I have the EXACTLY the same problem..red face 24/7..for 18 years of my life I had no red face and then pretty much in one day I got anxiety and along with it came red cheeks..been living with it for 2 years now? my anxiety levels are lower than what they were 2 years ago but I still have the red face..i seen someone asked if u have ever been on Accutane..well I have..i was done Accutane a year before my face turned red and my anxiety came on..can that have something to do with it?
     
  6. kenseth17cd

    kenseth17cd Member

    I've read accutane can do it however I have never taken accutane.
     
  7. Blazerone

    Blazerone Member

    Every since I started TRT my face has been red (cyp, enan, prop and androgel. I believe doc said it to be a possible side effect of higher T. Also, I am not fair skinned and I am not taking anything other than very small doses of arimidex.
     
    Last edited: Feb 16, 2014
  8. kenseth17cd

    kenseth17cd Member

    I've been on try for 7 years and it only happened the past 2. I keep my test level 375-500. So its not high. So right now I'm just drawing blanks. No explanation.